# SDR IXXA11SMN065S

- Difficulty date: April 1, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 90,599 hours, 22,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1440
- Part time: 90,599 hours, 22,628 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP, FOUND AFT ACCESSORY COMPARTMENT FRAME CORRODED AT STA 1440.000, LONGERON 36.  REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGED AREA. FABRICATED FRAME SEGMENT AND ANGLES.  PERFORMED HEAT TREATMENT. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED REPAIR PARTS IAW SRM CHAP 53-2-0, FIG 2 SHEET 1 TR 53-110 SHEETS 7/8 TR 53-125, SRM 51-1-8, SRM 53-2-0, SRM 53-4-1 FIG 52 SHEET 10 ITEM "C", SRM 51-1-4, DPS 3.69-4, REV "AP", SRM 51-1-1, DPS 7.00-1 REV "BL", SRM 51-1-8B, SRM 51-1-20D, AND SRM 51-3-1.
